MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS BONE SCREW 2.0MM X 10MM, 5 PACK; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS BONE SCREW 2.0MM X 10MM, 5 PACK; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Catalog Number 65-2010
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery will be performed to revise and replace the device.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device is not available for return however, postoperative images were provided and reviewed.The post-operative images show that all screws of the right mandible implant component are loose.Therefore, the reported loosening of the screws can be confirmed.If further information becomes available, the investigation will be re-evaluated.

Brand Name
BONE SCREW 2.0MM X 10MM, 5 PACK
Common Device Name
PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer Contact
rylee koole
6059 king drive
ventura 93003
8056503391
MDR Report Key17836954
Report Number0002031049-2023-00078
Device Sequence Number7389701
Product Code LZD
UDI-Device Identifier07613327626797
UDI-Public07613327626797
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number65-2010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer09/27/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown